The differences between consecutive smooth numbers

Author: 

Heath-Brown, D

Publication Date: 

10 August 2018

Journal: 

Acta Arithmetica

Last Updated: 

2020-03-03T22:47:05.52+00:00

Issue: 

3

Volume: 

184

DOI: 

10.4064/aa170913-11-7

page: 

267-285

abstract: 

We show that large gaps between smooth numbers are infrequent. The key new tool is a novel mean value bound for a special type of Dirichlet polynomial.

Symplectic id: 

867547

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article